# SDR SWAA2025121752335

- Difficulty date: December 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 16,128 hours, 7,700 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT INOPERATIVE.   OK TO CONT. PER MEL 25-64-02A. SP1B 297447.   REPLACED THE BATTERY AND OPS CHKD GOOD IAW AMM 25-64-00. REMOVED SP1B
